# SDR REXA2014032500329

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 20,677 hours, 18,140 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FUEL SMELL, WHEN PACKS ARE ON.  R & R LT & RT COALESCE BAGS IAW AMM 21-51-13.  OPERATIONS CHECKED GOOD, NO FUEL SMELL NOTED & OK FOR SVC.
